7 Mar 2011
Hi: you say your skin is not that bad. WHY would any doctor put you on Accutane then? I took it in the mid-80s because of terrible cystic acne on my face, neck and back--- and I STILL had to fight with the dermatologist to have him prescribe it--and I was 36 at the time.
It DOES clear up your acne, but, I might not have taken it if I had know about all the possible severe side effects.
Is there nothing else you can try first???
26 May 2010
Please read all the possible side effects with this drug at: http://www.drugs.com/sfx/accutane-side-effects.html hope this helps?
27 Nov 2011
I am a 51 years old woman and had severe cystic acne, as did my mother, uncle, and both brothers. My brother and I took accutane in our twenties and it helped us both a lot, but I still have mild break outs at 51. When I was a teenager, I had giant cysts on my face so big I sometimes could not see out of one eye because my cheeks or above my eye was so swollen from acne. I took antibiotics for many years before I tried accutane. (That could have been the cause of my infertility in my thirties and forties.) When I took accutane, I had a perpetual headache the entire time. Once I took two pills at the same time and could not get out of bed for the severe migrane it caused. My lips peeled off in sheets and so did my skin. It was very uncomfortable as it shrinks the oil glands. The one side affect I still have is the inside of my nose is always dry. I'm on this site because I am reccomending it for my son, who is now 14 and also has severe acne.
The side affects can be severe and there are lots of warnings. I don't recommend you use it unless your symptoms are severe enough to go through many months of misery to lessen the affects of severe acne.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... The first month I took 30mg and the second month I am now taking 60 mg. I have noticed severe dry lips, dry nose, and dry/itchy eyes. Aside from ...
1 answer • 11 May 2010
I was told that my baby could still be affected.
1 answer • 29 Sep 2010
I still have breakouts sometimes and I finished my accutane course more than 3 months ago
2 answers • 15 Jul 2012